Now that I’m (probably) done ranting about Children’s facilities fee…
DMARDs can have some weird side effects, and not all of them are printed on the medication’s package insert. It’s probably a good idea to mention those side effects to your doctor sooner, rather than later, just to make sure that whatever is going on really is a side effect and not something to be concerned about.
A month or so ago I read one of those Symptoms You Shouldn’t Ignore articles and thought to myself, “Hmmm… I have a couple of those symptoms. Maybe I should discuss this with my doctor, seeing as I’ve only spent $2507.25 on medical expenses this year, significantly down from the $4189.74 I spent last year.”
I wasn’t surprised when the doctor ordered tests and more tests, the results of which determine whether or not more tests are needed. Weary, but not surprised.
It was very nice to have him be candid and not beat around the bush: “This could just be from all the medications, but we need to see what’s going on to make sure it isn’t cancer.”
Now I’m waiting for test results, and trying to avoid searching for information on the internet. That means I’ve not used my computer for much other than checking in with family and friends on Facebook. It’s been good to just push things to the back of my mind and try to ignore them.
Meanwhile, the world still spins and life goes on. We’ve started a new school term and it looks to be a very challenging year. Up til now I’ve been able to handle helping my kids with their schoolwork without too much difficulty. This year the older kids’ classes include biology, chemistry, and advanced physics, and I can’t just answer questions about those things off the top of my head. I’ve done okay up through algebra 2 and geometry, but suspect I’ll have to review my trig to help my son with his pre-calc course. I really don’t have time to have my life disrupted by even more medical appointments.
Life is pretty full and time-consuming right now. I’m swamped, but loving it. Recent events have emphasized how important it is that I make the most of my time with my kids.
If you notice weird symptoms, don’t spend twenty-one months assuming they’re due to your meds. Talk to your doctor to make sure.